Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (432 KB) | Metadata | Table of Contents | PRIMS summary
Volume 1, Issue 2, 1965, pp. 199–204
DOI: 10.2977/prims/1195196333

Published online: 1965-12-31

Marginal and conditional distributions of singular distributions

W.A. Harris Jr.[1] and T.N. Helvig[2]

(1) University of Minnesota, Minneapolis, United States
(2) Honeywell Inc., Minneapolis, United States

This note derives marginal and conditional means and covariances when the joint distribution may be singular and discusses the resulting invariants.

No keywords available for this article.

Harris Jr. W.A., Helvig T.N.: Marginal and conditional distributions of singular distributions. Publ. Res. Inst. Math. Sci. 1 (1965), 199-204. doi: 10.2977/prims/1195196333